# SDR ORJA98105

- Difficulty date: May 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 208347
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CAME ON AT ROWS 3, 4, 5 AND WOULD NOT EXTINGUISH.  REMOVED AND REPLACED EMERGENCY EXIT LAMP SIGN ROWS 3, 4, 5.  (M)
